Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Bivariate interpolation of potential functions


Author: F. D. Burgoyne
Journal: Math. Comp. 22 (1968), 589-594
MSC: Primary 65.20
DOI: https://doi.org/10.1090/S0025-5718-1968-0226818-6
MathSciNet review: 0226818
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Pearson, Tracts for Computers. III: On the Construction of Tables and on Interpolation--part II: Bi-Variate Tables, London, 1920.
  • [2] K. Ho, ``Double interpolation formulae and partial derivatives in terms of finite differences,'' MTAC, v. 9, 1955, pp. 52-62. MR 17, 538. MR 0074110 (17:538e)
  • [3] R. A. Buckingham, Numerical Methods, 2nd ed., London, 1962.
  • [4] L. Collatz, The Numerical Treatment of Differential Equations, 3rd ed., Springer-Verlag, Berlin, 1960. MR 22 #322. MR 0109436 (22:322)
  • [5] E. J. Nyström, ``Zur numerischen Lösung von Randwertaufgaben bei gewöhnlichen Differentialgleichungen,'' Acta Math., v. 76, 1945, pp. 157-184. MR 7, 220. MR 0013929 (7:220a)
  • [6] G. Stracke, Bahnbestimmung der Planeten und Kometen, Berlin, 1929.
  • [7] L. V. Kantorovich & V. I. Krylov, Approximate Methods of Higher Analysis, Interscience, New York; Noordhoff, Groningen, 1958. MR 0106537 (21:5268)
  • [8] W. G. Bickley, ``Finite difference formulae for the square lattice,'' Quart. J. Mech. Appl. Math., v. 1, 1948, pp. 35-42. MR 9, 623. MR 0025282 (9:623l)
  • [9] D. J. Panow, Formelsammlung zur numerischen Behandlung partieller Differentialgleichungen nach dem Differenzenverfahren, Akademie-Verlag, Berlin, 1955. MR 17, 196. MR 0071873 (17:196c)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0226818-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society